# SDR CA190814007

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R66
- Aircraft time: 995 hours
- Engine: Allsn 250C30
- System (JASC): 2435 · Starter-Generator
- Part: Clamp
- Part number: RR30000263
- Condition: Ruptured
- Location: Starter Gen
- Part time: 928 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) INITIAL INSTALLATION OF STARTER/GENERATOR P/N: RR30000412, WITH ORIGINAL QAD CLAMP ALWAYS INSTALLED IN ACCORDANCE WITH MANUFACTURER RECOMMENDATIONS OPERATORS MAINTENANCE MANUAL 80-11-10-400-801. DURING THE FIRST ENGINE CRANK AFTER STARTER/GEN INSTALLATION, THE QAD CLAMP WAS RUPTURED CAUSED BY FATIGUE STRESS CRACK. THE STARTER/GENERATOR FELL DOWN FROM THE QAD PAD PROMPTLY. (TC# 20190814007)
